# SDR ASOA03031

- Difficulty date: January 25, 2003
- Submitted: March 15, 2003
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING IN ATL AND DURING DEPLANING OF PASSENGERS AT THE GATE, THE CAPTAINS LEFT FRONT WINDSHIELD SHATTERED.  THE WINDSHIELD HEAT HAD ALREADY BEEN TURNED OFF WHEN IT OCCURRED.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS LEFT FRONT WINDSHIELD.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
